Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kristen rae

accutane and skin peeling

Recommended Posts

alright, i dont want to gross anyone out here...but ever since i started accutane i cannot was my hair everyday because its so dry...i only wash it every four days...and even that seems like too much but i just cant handle more than that. but anyway. sometimes i shower the rest of my body, sometimes i dont, daily. but a strange thing happens. everytime i get out of the shower and dry off with a towel..so much dead skin rolls off my body. like ridiculously huge amounts, and it is SO gross it just doesnt stop. no matter how much i scrub and exfoliate it keeps peeling. my face hardly even peels?!?! anyone else get this? its so bizarre.

Share this post


Link to post
Share on other sites

hell yes, basically you just gotta slap on ze moisturiser and ze vaseline every 10minutes! this is really gross, but in my room there's bits of my skin all over the place and i just shook the keyboard upside down and so much skin came out, like enough to cover a whole other person with, eurgh! i feel like a friggin snake or something shedding its skin :ninja: good thing is though, it seems to be peeling off some of the red marks i've had for ages!

Share this post


Link to post
Share on other sites

hell yes, basically you just gotta slap on ze moisturiser and ze vaseline every 10minutes! this is really gross, but in my room there's bits of my skin all over the place and i just shook the keyboard upside down and so much skin came out, like enough to cover a whole other person with, eurgh! i feel like a friggin snake or something shedding its skin :ninja: good thing is though, it seems to be peeling off some of the red marks i've had for ages!

holy crap that is rediculous!!!!

Share this post


Link to post
Share on other sites

Uhm skin peeling isn't a very standard side effect.

The sun however, causes much more damage to your skin which will likely result in peeling. Use proper sun Block when necessary.

Also, check with your dermatologist that you are not receiving too high of a dosage of accutane.

Share this post


Link to post
Share on other sites

Uhm skin peeling isn't a very standard side effect.

The sun however, causes much more damage to your skin which will likely result in peeling. Use proper sun Block when necessary.

Also, check with your dermatologist that you are not receiving too high of a dosage of accutane.

the dryness results in some skin peeling

Share this post


Link to post
Share on other sites

I, too, have had this problem. Everytime I wash my hair, especially two days in a row, it's so dry and frizzy and damaged looking. The first time the skin peeling happened to me, it was so gross. It covered an entire portion of my towel, and I ended up having to get back in the shower and exfoliate like mad. I've found that not washing anything (just spot clean the dirty areas) and mosturizing once or more a day helps. Any oils you're still producing you want to keep on your skin. If I so much as rub my face skin just comes off. It's rediculous, but I only have a few more months left!

Hope this helps,

Alexandra

Share this post


Link to post
Share on other sites

hey im having the same problem. every morning when i wake up and ook in the mirror my face is all flaky. do any of you know how to get this to stop? and how long does it last?

Share this post


Link to post
Share on other sites

hey im having the same problem. every morning when i wake up and ook in the mirror my face is all flaky. do any of you know how to get this to stop? and how long does it last?

Depends on how long you been on,

My mine started after the first month and haven't stopped yet, and i have been of for 14 days.

But i guess if you use a moisturiser.

Share this post


Link to post
Share on other sites

hey im having the same problem. every morning when i wake up and ook in the mirror my face is all flaky. do any of you know how to get this to stop? and how long does it last?

Depends on how long you been on,

My mine started after the first month and haven't stopped yet, and i have been of for 14 days.

But i guess if you use a moisturiser.

ya im going to start using a mosterizer called nivea soft. do you know if that would be a good choice?

Share this post


Link to post
Share on other sites

hey im having the same problem. every morning when i wake up and ook in the mirror my face is all flaky. do any of you know how to get this to stop? and how long does it last?

Depends on how long you been on,

My mine started after the first month and haven't stopped yet, and i have been of for 14 days.

But i guess if you use a moisturiser.

ya im going to start using a mosterizer called nivea soft. do you know if that would be a good choice?

I can't recommended it, especially not if you have acne, it contains a lot of perfume and will probably just irritate your skin.

I have used it before and it wasn't good on my skin.

But it could be working on you, so you may wanna try it, i would just recommend that you find a moisturizer that's fragrance free/ no perfume no parabens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×